PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 1 | 352-356
Tytuł artykułu

Obtaining a banded system of equations in complete spline interpolation problem via B-spline basis

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the problem of interpolation by a complete spline of 2n − 1 degree given in B-spline representation. Explicit formulas for the first nand the last ncoefficients of B-spline decomposition are found. It is shown that other B-spline coefficients can be computed as a solution of a banded system of an equitype linear equations.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
1
Strony
352-356
Opis fizyczny
Daty
wydano
2012-02-01
online
2011-12-09
Twórcy
autor
Bibliografia
  • [1] Ahlberg J.H., Nilson E.N., Walsh J.L., The Theory of Splines and their Applications, Academic Press, New York-London, 1967
  • [2] de Boor C., A Practical Guide to Splines, Appl. Math. Sci., 27, Springer, New York, 2001
  • [3] Schumaker L.L., Spline Functions: Basic Theory, 3rd ed., Cambridge Math. Lib., Cambridge University Press, Cambridge, 2007 http://dx.doi.org/10.1017/CBO9780511618994
  • [4] Volkov Yu.S., Totally positive matrices in the methods of constructing interpolation splines of odd degree, Siberian Adv. Math., 2005, 15(4), 96–125
  • [5] Zav’yalov Yu.S., Kvasov B.I., Miroshnichenko V.L., Methods of Spline-Functions, Nauka, Moscow, 1980 (in Russian)
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0104-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.